# SDR UALA2012123107474

- Difficulty date: December 30, 2012
- Submitted: January 18, 2013
- Operation: Air carrier
- Aircraft: N520UA
- Make and model: Boeing 757222
- Aircraft serial: 24890
- Aircraft time: 72,368 hours, 27,105 cycles
- Engine: Pwa PW2037
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141N5161239
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR AT STA 324 TO 336 RBL 40 INTERCOSTAL UPPER SURFACE HAS MULTIPLE AREAS OF CORROSION.  REMOVED CORROSION IAW SRM 53-00-04, FOUND OUT OF LIMITS IAW SRM 53-00-04. REMOVED & REPLACED INTERCOSTAL STA 324 TO 336 RBL 40.  REPLACED INTERCOSTAL IAW SRM51-40-02.
